# SDR SWIA202161590

- Difficulty date: August 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING OTBD GROUND SPOILER PCU HAS CORRODED HARDWARE AT ATTACH LINK     (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED CORRODED HARDWARE FROM THE RH WING OTBD GROUND SPOILER PCU ATTACHMENT LINK REF CRJ 200 AMM 27-65-01-400-801. OPS CHECK OF GROUND SPOILERS GOOD.
